Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 2884
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 1989  |  Volume : 37  |  Issue : 1  |  Page : 28-29

Metakelfin toxicity-With pale centered superficial retinal haemorrhages


E-1/100, Area Colony, Bhopal (M.P.) 462 016, India

Correspondence Address:
Gurdeep Singh
E-1/100, Area Colony, Bhopal (M.P.) 462 016
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 2807499

Rights and PermissionsRights and Permissions

An interesting case of acute onset bilateral superficial white-centered retinal haemorrhages probably due to idiosyncrasy to a new antimalarial drug is reported.


[FULL TEXT] [PDF Not available]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4909    
    Printed83    
    Emailed3    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal